# SDR HALA2009101400464

- Difficulty date: October 14, 2009
- Submitted: October 14, 2009
- Operation: Air carrier
- Aircraft: N594HA
- Make and model: Boeing 767332
- Aircraft serial: 23275
- Aircraft time: 69,769 hours, 31,395 cycles
- System (JASC): 2197 · Air Conditioning System Wiring
- Part: Connector
- Condition: Dirty
- Location: Lt Pack
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYS- ON DESCENT, L PACK TEMP EICAS ILLUM, L PACK OFF LT ILLUM.  IAW FIM 21-51-00.  CLEANED COMP TEMP SENSOR CONNECTOR TESTS OK.
